High rated childrens non aspirin. Reviews October, 2020, page 1

Bayer Chewable Low Dose Aspirin Orange - Value Pack, 36-Count Chewable Tablets (Pack of 9)

Search only Bayer brand name

Bayer Chewable Low Dose Aspirin Orange - Value Pack, 36-Count Chewable Tablets (Pack of 9)

Current price: 25.47 USD


Order at Amazon


Weight: 0.07 Pounds

  • Please read all label information on delivery
  • Contains 36 chewable tablets
  • Low-dose, designed for children
  • Chewable, sunshiny orange flavor that kids love
  • For pain relief and fever reduction in small children

More Info

HealthA2Z Aspirin 81mg Low Strength, Enteric Coated, 300 Tablets, Compared to Bayer Active Ingredient

Search only HealthA2Z brand name

HealthA2Z Aspirin 81mg Low Strength, Enteric Coated, 300 Tablets, Compared to Bayer Active Ingredient

Current price: 7.95 USD

Saving: $2.04 (20%)


Order at Amazon


Height: 3.9 Inches

Length: 2.1 Inches

Width: 2.1 Inches

Weight: 0.2 Pounds

  • Please read all label information on delivery
  • Contains 36 chewable tablets
  • Low-dose, designed for children
  • Chewable, sunshiny orange flavor that kids love
  • For pain relief and fever reduction in small children
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.

More Info

Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.

Search only Major Pharmaceuticals brand name

Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.

Current price: 6.89 USD


Order at Amazon


  • Please read all label information on delivery
  • Contains 36 chewable tablets
  • Low-dose, designed for children
  • Chewable, sunshiny orange flavor that kids love
  • For pain relief and fever reduction in small children
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet

More Info

Aspirin Regimen Bayer, 81mg Chewable Tablets, Pain Reliever, Cherry, 36 Count

Search only Bayer brand name

Aspirin Regimen Bayer, 81mg Chewable Tablets, Pain Reliever, Cherry, 36 Count

Current price: 4.08 USD


Order at Amazon


Height: 1.72 Inches

Length: 2.81 Inches

Width: 1.72 Inches

Weight: 0.05 Pounds

  • Please read all label information on delivery
  • Contains 36 chewable tablets
  • Low-dose, designed for children
  • Chewable, sunshiny orange flavor that kids love
  • For pain relief and fever reduction in small children
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Chewable, for those who may have difficulty swallowing pills
  • Is sodium- and caffeine-free
  • Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor

More Info

Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs. by Major Pharmaceuticals

Search only Major Pharmaceuticals brand name

Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs. by Major Pharmaceuticals

Current price: 12.89 USD


Order at Amazon


  • Please read all label information on delivery
  • Contains 36 chewable tablets
  • Low-dose, designed for children
  • Chewable, sunshiny orange flavor that kids love
  • For pain relief and fever reduction in small children
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Chewable, for those who may have difficulty swallowing pills
  • Is sodium- and caffeine-free
  • Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
  • Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs.

More Info

Basic Care Aspirin Pain Reliever and Fever Reducer (NSAID), 325 mg Coated Tablets, Temporarily Relieves Headache, Muscle Pain, Toothache, Menstrual Pain, Pain and Fever of Colds, Minor Pain, 500 Count

Search only Amazon Basic Care brand name

Basic Care Aspirin Pain Reliever and Fever Reducer (NSAID), 325 mg Coated Tablets, Temporarily Relieves Headache, Muscle Pain, Toothache, Menstrual Pain, Pain and Fever of Colds, Minor Pain, 500 Count

Current price: 6.52 USD


Order at Amazon


Height: 4.61 Inches

Length: 2.5 Inches

Width: 2.5 Inches

Weight: 0.55 Pounds

  • Please read all label information on delivery
  • Contains 36 chewable tablets
  • Low-dose, designed for children
  • Chewable, sunshiny orange flavor that kids love
  • For pain relief and fever reduction in small children
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Chewable, for those who may have difficulty swallowing pills
  • Is sodium- and caffeine-free
  • Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
  • Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Use for adults and children 12 years and over.
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. This product is gluten free, as well as caffeine and dye free.
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day. Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains.
  • SAFE PAIN RELIEF plus lifesaving benefits. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart.
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Compare to Bayer Aspirin active ingredient.

More Info

Bayer Chewable Low Dose Baby Aspirin Cherry 81 Mg 36-Count (Pack of 3)

Search only Bayer brand name

Bayer Chewable Low Dose Baby Aspirin Cherry 81 Mg 36-Count (Pack of 3)

Current price: 12.08 USD

Saving: $1.51 (11%)


Order at Amazon


Height: 1.72 Inches

Length: 2.81 Inches

Width: 1.72 Inches

Weight: 0.07 Pounds

  • Please read all label information on delivery
  • Contains 36 chewable tablets
  • Low-dose, designed for children
  • Chewable, sunshiny orange flavor that kids love
  • For pain relief and fever reduction in small children
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Chewable, for those who may have difficulty swallowing pills
  • Is sodium- and caffeine-free
  • Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
  • Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Use for adults and children 12 years and over.
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. This product is gluten free, as well as caffeine and dye free.
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day. Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains.
  • SAFE PAIN RELIEF plus lifesaving benefits. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart.
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Compare to Bayer Aspirin active ingredient.
  • Pleasant cherry flavor.
  • caffeine-free and sodium-free.
  • Regimen Bayer Chewable 81 mg contains one-quarter the dose of a regular strength aspirin. The tablets are chewable for individuals who have difficulty swallowing pills.

More Info

Aspirin Regimen Bayer 81mg Chewable Tablets | #1 Doctor Recommended Aspirin Brand | Pain Reliever | Orange Flavor | 108 Count

Search only Bayer brand name

Aspirin Regimen Bayer 81mg Chewable Tablets | #1 Doctor Recommended Aspirin Brand | Pain Reliever | Orange Flavor | 108 Count

Current price: 11.44 USD


Order at Amazon


Height: 4.22 Inches

Length: 2.75 Inches

Width: 1.5 Inches

Weight: 0.18 Pounds

  • Please read all label information on delivery
  • Contains 36 chewable tablets
  • Low-dose, designed for children
  • Chewable, sunshiny orange flavor that kids love
  • For pain relief and fever reduction in small children
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Chewable, for those who may have difficulty swallowing pills
  • Is sodium- and caffeine-free
  • Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
  • Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Use for adults and children 12 years and over.
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. This product is gluten free, as well as caffeine and dye free.
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day. Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains.
  • SAFE PAIN RELIEF plus lifesaving benefits. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart.
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Compare to Bayer Aspirin active ingredient.
  • Pleasant cherry flavor.
  • caffeine-free and sodium-free.
  • Regimen Bayer Chewable 81 mg contains one-quarter the dose of a regular strength aspirin. The tablets are chewable for individuals who have difficulty swallowing pills.
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor

More Info

Bayer Chewable Aspirin Low Dose 81mg Orange Flavor 36 count

Search only Bayer brand name

Bayer Chewable Aspirin Low Dose 81mg Orange Flavor 36 count

Current price: 2.49 USD

Saving: $2.50 (50%)


Order at Amazon


Height: 1.72 Inches

Length: 2.81 Inches

Width: 1.72 Inches

Weight: 0.05 Pounds

  • Please read all label information on delivery
  • Contains 36 chewable tablets
  • Low-dose, designed for children
  • Chewable, sunshiny orange flavor that kids love
  • For pain relief and fever reduction in small children
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Chewable, for those who may have difficulty swallowing pills
  • Is sodium- and caffeine-free
  • Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
  • Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Use for adults and children 12 years and over.
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. This product is gluten free, as well as caffeine and dye free.
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day. Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains.
  • SAFE PAIN RELIEF plus lifesaving benefits. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart.
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Compare to Bayer Aspirin active ingredient.
  • Pleasant cherry flavor.
  • caffeine-free and sodium-free.
  • Regimen Bayer Chewable 81 mg contains one-quarter the dose of a regular strength aspirin. The tablets are chewable for individuals who have difficulty swallowing pills.
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Chewable, for those who may have difficulty swallowing pills
  • Is sodium- and caffeine-free
  • Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor

More Info

Children's Tylenol Chewables, 160 mg Acetaminophen for Pain & Fever Relief, Grape, 24 ct

Search only Tylenol brand name

Children's Tylenol Chewables, 160 mg Acetaminophen for Pain & Fever Relief, Grape, 24 ct

Current price: 5.97 USD


Order at Amazon


Height: 2 Inches

Length: 2.05 Inches

Width: 2.85 Inches

Weight: 0.059 Pounds

  • Please read all label information on delivery
  • Contains 36 chewable tablets
  • Low-dose, designed for children
  • Chewable, sunshiny orange flavor that kids love
  • For pain relief and fever reduction in small children
  • Adults and children 12 years and older: Drink a full glass of water with each dose. Take 4 to 8 tablets every 4 hours, not to exceed 48 tablets in 24 hours.
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
  • Its special coating is to make it easier to swallow and formulated to dissolve slowly, providing long term release as opposed to an immediate pain relief product.
  • Made In USA / Compare to Bayer active ingredient.
  • Exp. Date 03/2016 or Later
  • 36 Tabs per Boxe Pack of 6 Toatal 216 Tabs.
  • Temporary relief of minor aches, pains and headaches. To reduce fever associated with colds, sore throats, teething
  • Compare to the active ingredient in Bayer Children's Aspirin
  • Active Ingredient: Aspirin 81mg. per tablet
  • Chewable, for those who may have difficulty swallowing pills
  • Is sodium- and caffeine-free
  • Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
  • Aspirin 81mg Chewable Orange Flavored Tablets Generic for Bayer Children's Aspirin 36 Tabs per Boxe Pack of 12 Toatal 432 Tabs.
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Use for adults and children 12 years and over.
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. This product is gluten free, as well as caffeine and dye free.
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day. Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains.
  • SAFE PAIN RELIEF plus lifesaving benefits. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart.
  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Compare to Bayer Aspirin active ingredient.
  • Pleasant cherry flavor.
  • caffeine-free and sodium-free.
  • Regimen Bayer Chewable 81 mg contains one-quarter the dose of a regular strength aspirin. The tablets are chewable for individuals who have difficulty swallowing pills.
  • Each tablet is chewable, for those who may have difficulty swallowing pills
  • Each tablet is sodium and caffeine free
  • Bayer Chewable Aspirin Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
  • Chewable, for those who may have difficulty swallowing pills
  • Is sodium- and caffeine-free
  • Is available in pleasant cherry and orange flavored aspirin tablets
  • Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
  • Helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief. Tylenol has been relied on by parents for over 60 years
  • Our kids' chewables come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old.
  • Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen- and aspirin-free formula
  • 24-count of Children's Tylenol Chewable Tablets with acetaminophen to temporarily relieve cold and flu symptoms, including sore throat, headache and fever

More Info

1    2    3    4    5    6    7    8    9    10